# SDR 7C7A2018020100366

- Difficulty date: February 1, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N887EA
- Make and model: Dhav DHC8106
- Aircraft serial: 351
- Aircraft time: 39,525 hours, 42,531 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85320313
- Part serial: NSN
- Condition: Dented
- Location: Bs 270-291
- Part time: 39,525 hours, 42,531 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS TO THE LT FUSELAGE SKIN PANEL BETWEEN BS 270.50 -  291.40 AND STRINGER 11 - 12L.  REPAIRED THE SKIN AND WITHIN LIMITS IAW RD 8-53-15535, INSPECTED THE REWORKED AREA FOR CRACKS AND DEBONDING INDICATIONS, NONE PERMITTED,  AND PROTECTED THE AREA  IAW ECO 008.53-18.05
